# SDR ASOA2015060413028

- Difficulty date: May 16, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR SILL HAS FILIFORM CORROSION AROUND FASTENER HOLES FS 559.00-FS 559.00+64, RBL 47.  1 AREA AT FS 559.00+15 IS OUT OF LIMITS OF REO 601R-53-00-526.  ENGINEERING REQUIRED. MAX DEPTH .026".   COMPLIED WITH REO 601R-53-51-261, REV DATED 5/30/15.  REO 601R-53-51-261A HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REV.
